Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/66767
Title: Robust consensus of nonlinear multiagent systems with switching topology and bounded noises
Authors: Chen, Y
Dong, HR
Lu, JH
Sun, XB
Liu, KX
Keywords: Multiagent system (MAS)
Nonlinear transmission
Nonsmooth Lyapunov function
Robust consensus
Switching topology
Issue Date: 2016
Publisher: Institute of Electrical and Electronics Engineers
Source: IEEE transactions on cybernetics, Jun. 2016, v. 46, no. 6, p. 1276-1285 How to cite?
Journal: IEEE transactions on cybernetics 
URI: http://hdl.handle.net/10397/66767
ISSN: 2168-2267
EISSN: 2168-2275
DOI: 10.1109/TCYB.2015.2448574
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Citations as of Aug 10, 2017

WEB OF SCIENCETM
Citations

3
Citations as of Aug 12, 2017

Page view(s)

13
Last Week
1
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.